-





(1909-1967)

  1. Untersuchungen aus dem Gebiete der mathematischen Logik // .. 1936, Ҡ1, .3. . 323-335.

  2. On the immersion of an algebraic ring into a field // Math.Ann. 1937. Bd.113. S. 886-891.

  3. // .. 1938. .4., .1. . 45-67.

  4. // .. 1939. .6, .2. . 331-336.

  5. , II // .. 1940. .8, .2. . 251-263.

  6. // .. 1940. .8, .3. . 405-421.

  7. . .: On the faithful representation of infinite groups by matrices.// Amer.Math. Soc.Transl., Ser.II. 1965. 45. p. 1-18.

  8. // .͠. 1941. .32, 9. . 606-608.

  9. // ....-. 1941. .1, .1. . 3-9.

  10. // .͠. 1942. .34, 1. . 12-15.

  11. // .͠. 1942. .36, 1. . 5-8.

  12. // .͠. 1942. .36, 2. . 46-50.

  13. // .͠. 1942. .37, 1. . 3-6.

  14. - // .͠. 1943. .40, 3. . 108-110.

  15. // .. 1943. .13, .2-3. . 263-285.

  16. // .͠. 1943. .41, 8. . 332-335.

  17. // .͠, .. 1944. .8, 4. . 143-174.

  18. ..: On semi-simple subgroups of Lie groups // Amer.Math. Soc.Transl. 1950. 33. 43p.

  19. // .͠, .. 1945. .9, 4. . 291-300.

  20. . .: Commutative subalgebras of semi-simple Lie algebras. // Amer.Math.Soc. Transl. 1951. 40. 15p.

  21. // .͠, .. 1945. .9, 5. . 329-352.

  22. . .: Solvable Lie algebras. // Amer.Math.Soc.Transl. 1950. 27. 36p.

  23. On thetheory oftheLie groups inthelarge. // .. 1945. T.16, .2. . 163-189.

  24. // .. 1946. .19, .3. .523.

  25. . // .. 1946. T.19, .2. c. 165-173.

  26. . .: On solvable topological groups. // Amer.Math.Soc.Transl. 1951. 42. 14p.

  27. .., .. .. // .͠, .. 1947. T.11, 6 c. 567-568.

  28. . // 30. .- .: , 1948 . 134-158.

  29. . // .͠ . 1948. T.60, 9. c. 1499-1501.

  30. . // . ͠. 1948. T.62, 6. c. 745-748.

  31. . // .. 1948. T.22, 2. c. 351-352.

  32. . // .͠, .. 1949. T.13, 6. c. 473-482.

  33. . // .͠. 1949. T.67, 1. c. 23-25.

  34. . // .͠, .. 1949. T.13, 1. c. 9-32.

  35. . .: On a class of homogeneous spaces // Amer.Math.Soc.Transl. 1951. 39. 33p.

  36. . // .͠, .. 1949. T.13, 3. c. 201-212.

  37. . // .. 1949. T.25, 3. c. 347-366.

  38. . .: Generalized nilpotent algebras and their adjoint groups // Amer.Math. Soc.Transl., ser.II. 1968. V.69. p. 1-21.

  39. . // . . 1950. T.26, .1. c. 19-33.

  40. . // . . - , 1951. T.38. c. 173-175.

  41. . // .. 1951. T.28, .3. c. 567-588.

  42. . .: On certain classes of infinite solvable groups // Amer.Math.Soc.Transl., ser.II. 1956. 2. p. 1-21.

  43. // .. 1952. T.31, .1. c. 136-151.

  44. // .. 1952. T.7, 1. c. 181-185.

  45. // .͠. 1953. T.90, 3. c. 333-335.

  46. // .. . . -, 1953. T.4. c. 107-111.

  47. // .. 1953. T.8, 1. c. 165-171.

  48. // .. 1954. T.35, .1. c. 3-20.

  49. . .: On the general theory of algebraic systems // Amer.Math.Soc.Transl., ser.II. 1963. 27. p. 125-142.

  50. // .. 1955. T.36, .3. c. 569-576.

  51. // .. 1955. T.37, .3. c. 567-572.

  52. // , , ..3. .: - ,1956. . 248-331.

  53. . // . . . . -, 1956. T.10. c. 3-5.

  54. // .͠. 1956. T.108, 1. c. 27-29.

  55. // .͠. 1956. T.108, 2. c. 187-189.

  56. // .͠. 1956. T.109, 2. c. 264-266.

  57. // .͠. 1957. T.116, 1. c. 24-27.

  58. // .͠. 1957. T.116, 5. c. 738-741.

  59. // .͠, .. 1957. T.21, 2. c. 171-198.

  60. . .: Free topological algebras // Amer.Math.Soc.Transl., ser.II. 1961. 17. p. 173-200.

  61. // .. 1958. T.13, 3. c. 237-238.

  62. // . . . . -. 1958. T.18. c. 49-60.

  63. // .͠. 1958. T.119, 6. c. 1095-1098.

  64. // .͠ . 1958. T.120, 1. c. 29-32.

  65. // .͠. 1958. T.120, 2. c. 245-248.

  66. // .͠, .. 1959. T.23, 4. c. 489-502.

  67. . .: Regular products of models // Amer.Math.Soc.Transl., ser.II. 1964. 39. p. 193-206.

  68. // .͠. 1959. T.127, 2. c. 258-261.

  69. // . . 1959. T.14, 5. c. 208-209.

  70. // .͠, .. 1959. T.23, .3. c. 313-336.

  71. // .. . 1960. T.1, 1. c. 71-77

  72. . .: On the undecidability of elementary theories of certain fields // Amer.Math.Soc.Transl., ser.II. 1965. 48. p. 36-43.

  73. // .. I960. T.50, 3. c. 257-266.

  74. . .: On a correspondence between rings andgroups // Amer.Math.Soc.Transl., ser.II. 1965. 45. p. 221-231.

  75. // .͠. 1960. T.130, 3. c. 495-498.

  76. . .: On free soluble groups // SovietMath.Doklady. 1960. V.1. p. 65-68.

  77. .I // .. 1961. T.16, 3. c. 3-60.

  78. . .: Constructive algebras.I // RussianMath.Surveys. 1961. V.16, 3. p. 77-129.

  79. // ... 1961. T.2, 4. c.639.

  80. // .͠ . 1961. T.138, 4. c. 771-774.

  81. . .: Undecidability of the elementary theory of finite groups // SovietMath.Doklady. 1961. V.2. p. 714-717.

  82. // .͠. 1961. T.138, 5. c. 1009-1012.

  83. . .: On the elementary theories of locally free universal algebras // SovietMath.Doklady. 1961. V.2. p. 768-771.

  84. // .͠. 1961. T.139, 4. c. 802-805.

  85. . .: Effective inseparability oftheset ofidentically true from theset offinitely refutable formulas ofcertain elementary theories // SovietMath.Doklady. 1961. V.2. p. 1005-1008.

  86. // . : - , 1961. . 110-132.

  87. // ... 1962. T.3, 5. c. 729-743.

  88. // .͠. 1962. T.145, 2. c. 276-279.

  89. . .: Strongly related models andrecursively complete algebras // SovietMath.Doklady. 1962. V.3. p. 987-991.

  90. // .͠. 1962. T.146, 5. c. 1009-1012.

  91. . .: On recursive abelian groups // SovietMath.Doklady. 1963. V. p. 1431-1434.

  92. // . . 1962. 1, 2. c. 5-9.

  93. zxyx-1y-1z-1 = ba-1b-1 // . . 1962. T.1, 5. c. 45-50.

  94. Theories of the first order of some classes of groups and rings // International Congress ofMathematicians. Stockholm,1962.(Abstracts ofshort communications.; p. 3.10-3.11).

  95. // ", 4-. T.1. . ., 1963. . 169-198.

  96. 1- // International Congress ofMathematicians. Stockholm,1962. Proceedings Djursholm, Sweden,1963.
    .

  97. // . . 1963. T.2, 2. c. 4-29.

  98. // . 1964. T.3, 4. c. 5-31.

  99. // .͠. 1965. T.160, 2. c. 278-280.

  100. . .: Positive and negative numerations // SovietMath.Doklady. 1965. V.6. p. 75-77.

  101. // . 1966. T.5, 2. c. 5-24.

  102. // . 1966. T.5, 3. c. 3-9.

  103. // . . 1966. T.69, .1. c. 3-12.

  104. // . 1967. T.6, 3. c. 61-74.

  105. // ... 1967. T.8, 2. c. 346-365.

  106. // ... 1967. T.8, 5. c. 1005-1014.

  107. . .: Universally axiomatizable subclasses of locally finite classes of models // SiberianMath.J. 1968. V.8. p. 764-770.

  108. // . . . , 1966. .:, 1968. . 217-231.

  109. 25 // . 1971. T.10, 1. c. 103-118


↑↑

   
       . . .   , 2009
 
. . , 4, 630090, . ,
: (383) 333-28-92; : (383) 333-27-93
: (383) 333-09-96; : (383) 333-25-93
: (383) 333-25-98; e-mail: im@math.nsc.ru